# SDR I5PA2023062075703

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,114 hours, 33,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 1942784
- Part serial: 101600
- Condition: Inoperative
- Location: Lh Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE503. ESI - CONDENSATION IN FLIGHT DECK FROM LEFT PACK. REPLACED LH WATER EXTRACTOR PER AMM 21-51-04.
